Financial support by FCT's grant number PTDC/EGE-ECO/099255/2008 is gratefully acknowledged. The authors also thank the co-editor and two anonymous referees, whose corrections have significantly improved this paper.
PRICING SWAPTIONS UNDER MULTIFACTOR GAUSSIAN HJM MODELS
Article first published online: 7 FEB 2013
© 2013 Wiley Periodicals, Inc.
Volume 24, Issue 4, pages 762–789, October 2014
How to Cite
Nunes, J. P. V. and Prazeres, P. M. S. (2014), PRICING SWAPTIONS UNDER MULTIFACTOR GAUSSIAN HJM MODELS. Mathematical Finance, 24: 762–789. doi: 10.1111/mafi.12019
The analyses, opinions, and findings of this paper represent the views of the authors, and they are not necessarily those of the Sociedade Gestora dos Fundos de Pensões do Banco de Portugal, the Banco de Portugal, or the Eurosystem.
- Issue published online: 24 SEP 2014
- Article first published online: 7 FEB 2013
- Manuscript Accepted: 1 AUG 2012
- Manuscript Received: 1 AUG 2011
- FCT's. Grant Number: PTDC/EGE-ECO/099255/2008
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!